Remark on Wolf’s condition for boundary regularity of the Navier–Stokes equations

Author: 

Seregin, G

Publication Date: 

5 June 2017

Journal: 

Journal of Mathematical Sciences

Last Updated: 

2020-07-01T12:17:44.85+01:00

Issue: 

3

Volume: 

224

DOI: 

10.1007/s10958-017-3429-x

page: 

468-474

abstract: 

The Wolf regularity condition is proved up to the boundary for solutions to the Navier–Stokes equations satisfying nonslip boundary condition.

Symplectic id: 

701563

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article